Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 22, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 15, 2011, 2:39 AM CDT for 5 counties in Arkansas. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 2:39 AM CDT (07:39 UTC)
- Expired
- Apr 15, 2011, 3:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Lincoln County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 101 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 2:51 AM CDT | TSTM WND DMG | Fordyce, AR | TREES WERE BLOWN DOWN ALONG HIGHWAY 273. |
| Apr 15, 3:00 AM CDT | TSTM WND DMG | Rison, AR | TREES WERE BLOWN DOWN IN RISON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
| Apr 15, 2:19 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
980 WFUS54 KLZK 150739 TORLZK ARC013-025-039-079-103-150830- /O.NEW.KLZK.TO.W.0022.110415T0739Z-110415T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 239 AM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS... WESTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS... CENTRAL CLEVELAND COUNTY IN SOUTHEAST ARKANSAS... EXTREME NORTHEASTERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS... EXTREME NORTH CENTRAL CALHOUN COUNTY IN SOUTHWEST ARKANSAS... * UNTIL 330 AM CDT * AT 238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 3 MILES EAST OF EAGLETTE...OR 9 MILES NORTHWEST OF FORDYCE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 55 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... STAR CITY... RISON... GRAYS LAKE... FORDYCE... TOLEDO... TIPTON... MT ELBA... KINGSLAND... HERBINE... HEBRON... FEENYVILLE... EAGLETTE... CRANE LAKE... ROWELL... RANDALL... RAMSEY... PALMYRA... IVAN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3406 9186 3380 9182 3378 9267 3396 9270 TIME...MOT...LOC 0739Z 263DEG 50KT 3388 9255 $$ 64
3 follow-up statements
674
WWUS54 KLZK 150756
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
255 AM CDT FRI APR 15 2011
ARC013-039-103-150805-
/O.CAN.KLZK.TO.W.0022.000000T0000Z-110415T0830Z/
CALHOUN AR-OUACHITA AR-DALLAS AR-
255 AM CDT FRI APR 15 2011
...THE TORNADO WARNING FOR SOUTHEASTERN DALLAS...EXTREME NORTHEASTERN
OUACHITA AND EXTREME NORTH CENTRAL CALHOUN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3381 9234 3385 9234 3388 9238 3399 9241
3406 9186 3380 9182 3379 9234
TIME...MOT...LOC 0755Z 263DEG 50KT 3390 9228
$$
ARC025-079-150830-
/O.CON.KLZK.TO.W.0022.000000T0000Z-110415T0830Z/
CLEVELAND AR-LINCOLN AR-
255 AM CDT FRI APR 15 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LINCOLN AND
CENTRAL CLEVELAND COUNTIES UNTIL 330 AM CDT...
AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM
WAS LOCATED 4 MILES NORTHWEST OF KINGSLAND...OR 6 MILES SOUTHWEST OF
GRAYS LAKE...MOVING EAST AT 55 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
STAR CITY... RISON... GRAYS LAKE...
TOLEDO... MT ELBA... KINGSLAND...
HERBINE... HEBRON... FEENYVILLE...
CRANE LAKE... ROWELL... RANDALL...
PALMYRA... GRIFFITH SPRING... GLENDALE...
CORNERVILLE... CALMER... WILSON LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3381 9234 3385 9234 3388 9238 3399 9241
3406 9186 3380 9182 3379 9234
TIME...MOT...LOC 0755Z 263DEG 50KT 3390 9228
$$
64146 WWUS54 KLZK 150817 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 317 AM CDT FRI APR 15 2011 ARC025-079-150830- /O.CON.KLZK.TO.W.0022.000000T0000Z-110415T0830Z/ CLEVELAND AR-LINCOLN AR- 317 AM CDT FRI APR 15 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LINCOLN AND EAST CENTRAL CLEVELAND COUNTIES UNTIL 330 AM CDT... AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED 4 MILES WEST OF FEENYVILLE...OR 9 MILES NORTHWEST OF STAR CITY...MOVING EAST AT 55 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... STAR CITY... HERBINE... FEENYVILLE... ROWELL... RANDALL... PALMYRA... GRIFFITH SPRING... GLENDALE... CORNERVILLE... CALMER... STEEDS LAKE... STAR CITY MUNI ARPT... GRIFFITH SPRINGS... GLOVER LAKE... EUNICE... BRANCHVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3403 9209 3406 9186 3380 9182 3380 9203 TIME...MOT...LOC 0817Z 263DEG 50KT 3401 9193 $$ 64
415 WWUS54 KLZK 150826 RRA SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 326 AM CDT FRI APR 15 2011 ARC025-079-150836- /O.EXP.KLZK.TO.W.0022.000000T0000Z-110415T0830Z/ CLEVELAND AR-LINCOLN AR- 326 AM CDT FRI APR 15 2011 ...THE TORNADO WARNING FOR SOUTHWESTERN LINCOLN AND EAST CENTRAL CLEVELAND COUNTIES WILL EXPIRE AT 330 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM. LAT...LON 3403 9209 3406 9186 3380 9182 3380 9203 TIME...MOT...LOC 0826Z 263DEG 50KT 3402 9178 $$ 64
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 15, 12:55 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 15, 12:55 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1255 AM CDT FRI APR 15 2011 .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE STATE FROM WEST TO EAST DURING THE OVERNIGHT HOURS. THE MAIN LINE OF STORMS ASSOCIATED WITH THE FRONT IS PUSHING FROM WEST TO EAST...WHILE MEANWHILE THUNDERSTORMS ARE CONTINUING TO DEVELOP OUT AHEAD OF THE MAIN LINE MOVING IN A SOUTH TO NORTH DIRECTION. WINDS WILL BE GUSTY...BLOWING UP TO 30 MILES PER HOUR OUT OF THE SOUTHEAST...THEN SHIFTING OUT OF THE WEST AFTER THE LINE. WINDS WILL CONTINUE TO BE GUSTY ON FRIDAY AFTER THE SHOWERS AND THUNDERSTORMS CLEAR THE AREA. SHOWERS WILL LINGER ACROSS THE NORTH AS WRAP AROUND PRECIP MOVES THROUGH THE STATE COMING TO AN END FRIDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 651 PM CDT THU APR 14 2011/ AVIATION... TSTMS FROM OK WILL ENTER WRN AR LATER THIS EVE AND SHOULD SHIFT E OF ALL TAF SITES BY MID MORNING FRI. TIMING OF STORMS WAS PRETTY MUCH IN LINE WITH NAM AND GFS. HOWEVER...SOME OF THE MODELS HAVE BEEN INDICATING SCT TS DEVELOPMENT OUT AHEAD OF OK STORMS THIS EVENING /AND ISOLATED STORM HAS POPPED UP IN SERN OK/...SO ALLOWED FOR A LONGER AMOUNT OF TIME FOR TS AT THE TAF SITES. UNTIL TSTMS ARRIVE...CONDITONS SHOULD BE VFR WITH GUSTY S-SW SURFACE WIND. CEILING LOWERING TO MVFR/OCNL IFR DUE TO CEILINGS AND VISIBILITIES AS TSTMS MOVE THROUGH. ALSO...VERY GUSTY WINDS SHOULD ACCOMPANY THE STORMS. CONTINUED MVFR FOR AWHILE FRI MORNING...THEN BECOMING VFR. GUSTY WSW-W WINDS THROUGHOUT THE DAY FRI. PREV DISCUSSION... /ISSUED 320 PM CDT THU APR 14 2011/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT DEEPENING LOW PRES SYS WAS CENTERED ACRS CNTRL KS AT MID AFTN. LOW LVL MOISTURE CONTD TO ADVECT NWD INTO ERN OK AND SWRN AR. CDFNT/DRYLINE WAS ALIGNED SWD FM THE LOW ACRS CNTRL OK. TEMPS HAVE WARMED INTO THE 70S AND LOWERS 80S ACRS THE FA. CURRENT FCST THINKING RMNS UNCHANGED AS STRONG/SVR STORMS EXPECTED TO AFFECT THE AREA TNGT INTO FRI. SCTD TO NUMEROUS SHRA/TSRA WL DVLP BY LATE THIS AFTN/EVENING ACRS ERN OK AND EVENTUALLY AFFECT PARTS OF WRN AR...WHERE DISCRETE STORMS COULD PRODUCE ISOLD TORNADOES THRU THE EVENING HRS. ACTIVITY EXPECTED TO EVENTUALLY ORGANIZED INTO A BROKEN LINE OF STORMS AS THE NIGHT PROGRESSES...WITH THE FOCUS FOR WIND DAMAGE AND LARGE HAIL CONTG INTO FRI. PRECIP WL TAPER OFF FM THE W LATE TNGT AND FRI AS THE FNT SHIFTS E OF AR. WITH SFC LOW EXPECTED TO BE CENTERED OVR MO ON FRI...GUSTY W/SWLY WINDS WL BE COMMON. WENT AHEAD AND POSTED A LAKE WIND ADVY ACRS THE FA FOR FRI. LATER SHIFTS CAN MONITOR TRENDS FOR A POSSIBLE UPGRADE TO A WIND ADVY OVR PARTS OF THE AREA. CYCLONIC FLOW WL RESULT IN PLENTY OF WRAPAROUND MOISTURE WL KEEP CLOUDS ACRS MUCH OF THE STATE FRI NGT AND SAT. CANNOT RULE OUT SOME LEFTOVER SHOWERS FRI NGT OVR NRN AR. WINDS WL SUBSIDE HEADING INTO SAT WITH COOLER AND DRIER AIRMASS. HIGH PRES WL SETTLE OVR THE SAT NGT BEFORE SHIFTING EWD BY SUN. SLY FLOW WL RETURN SUN AFTN WL SOME INCRS IN MOISTURE COMMENCING BY SUN NGT. LONG TERM...MONDAY THROUGH THURSDAY IT APPEARS A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST UNITED STATES THROUGH THE FIRST PART OF THE EXTENDED PERIOD. A COLD FRONT WILL APPROACH FROM THE NORTHWEST...AND WILL LIKELY STALL ON TUESDAY AS IT ENCOUNTERS THE RIDGE. A COUPLE OF WAVES OF LOW PRESSURE WILL FORM ALONG THE FRONT THROUGH THURSDAY...WITH THE FRONT WAVERING ACROSS THE STATE. THE FRONT WILL BRING UNSETTLED CONDITIONS...WITH CLOUDS/SCATTERED THUNDERSTORMS EXPECTED. THE FRONT WILL BE A FOCUS FOR LOCALLY HEAVY RAIN...AND WILL HAVE TO MONITOR THE SITUATION FOR EXCESSIVE PRECIPITATION AMOUNTS. THIS WILL BE MOST FAVORED OVER NORTHERN/CENTRAL SECTIONS OF ARKANSAS. AT OR ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. HOWEVER...THIS WILL BE HIGHLY DEPENDENT ON THE PLACEMENT OF THE FRONT AND CLOUDS/PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 43 63 43 73 / 20 10 10 10 CAMDEN AR 46 69 45 78 / 10 0 10 10 HARRISON AR 42 61 40 71 / 20 10 10 10 HOT SPRINGS AR 45 68 44 76 / 10 0 10 10 LITTLE ROCK AR 46 67 45 75 / 10 10 10 10 MONTICELLO AR 48 69 45 75 / 10 0 10 10 MOUNT IDA AR 41 67 43 76 / 10 0 10 10 MOUNTAIN HOME AR 40 60 41 72 / 20 10 10 10 NEWPORT AR 43 64 43 72 / 20 10 10 10 PINE BLUFF AR 46 68 45 75 / 10 0 10 10 RUSSELLVILLE AR 41 65 45 75 / 20 10 10 10 SEARCY AR 45 65 44 74 / 20 10 10 10 STUTTGART AR 48 67 44 73 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE- CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...225
Hazardous weather outlook, Apr 14, 4:51 AM CDT, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 451 AM CDT THU APR 14 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 451 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED WESTERN ARKANSAS UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT...WITH A SLIGHT RISK OVER THE REMAINDER OF THE STATE. A POTENT STORM SYSTEM DEVELOPING OUT IN THE PLAINS WILL APPROACH ARKANSAS LATER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN OKLAHOMA LATE THIS AFTERNOON. THESE STORMS WILL MOVE INTO WESTERN ARKANSAS DURING THE EVENING HOURS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF THESE STORMS ACROSS THE CENTRAL THIRD OF ARKANSAS BY MID TO LATE EVENING. SOME OF THE STORMS THAT DEVELOP TONIGHT WILL BECOME SEVERE. THESE SEVERE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL ONE INCH IN DIAMETER OR GREATER...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN TORNADOES. REGARDING TORNADOES...AT THIS TIME IT APPEARS THAT THE GREATEST RISK FOR TORNADOES WILL PRIMARILY BE IN AREAS WEST OF A LINE FROM CLARKSVILLE...TO HOT SPRINGS...TO GURDON...AND BETWEEN 7 PM AND MIDNIGHT. AFTER MIDNIGHT...THE STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE AND MOVE ACROSS THE REMAINDER OF CENTRAL ARKANSAS AND INTO EASTERN ARKANSAS. THE STORMS WILL EXIT THE STATE DURING THE MORNING HOURS. IT IS IMPORTANT TO REMEMBER THAT...WHILE THE RISK OF SEVERE THUNDERSTORMS MAY BE HIGHEST IN THE WEST...THERE WILL BE A SEVERE WEATHER THREAT IN ALL PARTS OF THE STATE TONIGHT. PEOPLE SHOULD MONITOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE...AND BE PREPARED TO TAKE ACTION IF A WATCH OR WARNING IS ISSUED FOR THEIR AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Apr 15, 2:17 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL NORTH LITTLE ROCK 34.79N 92.26W
04/15/2011 E1.00 INCH PULASKI AR NWS EMPLOYEE
0210 AM HAIL NORTH LITTLE ROCK 34.79N 92.26W
04/15/2011 E1.75 INCH PULASKI AR TRAINED SPOTTER
LOCATED IN LAKEWOOD VILLAGE.
&&
227Local storm report, Apr 15, 2:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG CRYSTAL SPRINGS 34.52N 93.33W
04/15/2011 GARLAND AR EMERGENCY MNGR
*** 2 FATAL *** THE TOP OF A TREE FELL ON A MOBILE
HOME...KILLING TWO OCCUPANTS.
&&
57Local storm report, Apr 15, 2:31 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
231 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND GST SHERWOOD 34.83N 92.21W
04/15/2011 M63 MPH PULASKI AR BROADCAST MEDIA
&&
227Local storm report, Apr 15, 2:32 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM TSTM WND GST WHITE HALL 34.28N 92.10W
04/15/2011 E60 MPH JEFFERSON AR TRAINED SPOTTER
&&
227Local storm report, Apr 15, 2:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
235 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST LITTLE ROCK NATIONAL AI 34.73N 92.22W
04/15/2011 M53 MPH PULASKI AR ASOS
&&
57Local storm report, Apr 15, 2:39 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
239 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND GST LITTLE ROCK AIR FORCE B 34.92N 92.15W
04/15/2011 M50 MPH PULASKI AR OTHER FEDERAL
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott | 58 min |
| Apr 14, 10:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 49 min |
| Apr 14, 10:35 PM CDT | Tornado Warning | LZK | Logan, Scott | 25 min |
| Apr 14, 10:39 PM CDT | Tornado Warning | LZK | Polk, Scott | 51 min |
| Apr 14, 10:40 PM CDT | Tornado Warning | LZK | Logan, Montgomery, Perry, Yell | 50 min |
| Apr 14, 10:58 PM CDT | Tornado Warning | LZK | Polk | 32 min |
| Apr 14, 11:00 PM CDT | Tornado Warning | LZK | Logan, Scott | 30 min |
| Apr 14, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Pike, Polk, Scott and 1 more | 39 min |
| Apr 14, 11:10 PM CDT | Tornado Warning | LZK | Logan | 35 min |
| Apr 14, 11:23 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 37 min |
| Apr 14, 11:28 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 47 min |
| Apr 14, 11:37 PM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 19 min |
| Apr 14, 11:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Pike, Polk, Pope and 2 more | 46 min |
| Apr 15, 12:04 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Pope, Saline and 1 more | 41 min |
| Apr 15, 12:07 AM CDT | Tornado Warning | LZK | Garland, Montgomery, Yell | 53 min |
| Apr 15, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp | 35 min |
| Apr 15, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 42 min |
| Apr 15, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more | 45 min |
| Apr 15, 12:51 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Perry, Pike and 3 more | 39 min |
| Apr 15, 1:11 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Apr 15, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Prairie and 3 more | 52 min |
| Apr 15, 1:24 AM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 36 min |
| Apr 15, 1:25 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Perry, Pulaski and 1 more | 50 min |
| Apr 15, 1:47 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Stone, White | 28 min |
| Apr 15, 1:56 AM CDT | Tornado Warning | LZK | Grant, Lonoke, Prairie, Pulaski, Saline | 34 min |
| Apr 15, 1:58 AM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 21 min |
| Apr 15, 1:59 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski, White | 46 min |
| Apr 15, 2:02 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski | 43 min |
| Apr 15, 2:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more | 41 min |
| Apr 15, 2:20 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Apr 15, 2:30 AM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 45 min |
| Apr 15, 2:40 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Monroe, Prairie, Sharp, White and 1 more | 50 min |
| Apr 15, 2:40 AM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 50 min |
| Apr 15, 2:49 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe, Prairie, Woodruff | 56 min |
| Apr 15, 2:49 AM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 18 min |
| Apr 15, 2:58 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more | 47 min |
| Apr 15, 3:10 AM CDT | Flash Flood Warning | LZK | Baxter, Izard, Marion, Newton, Pope, Searcy and 2 more | 110 min |
| Apr 15, 3:42 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 2 more | 63 min |
| Apr 15, 4:14 AM CDT | Tornado Warning | LZK | Desha, Drew | 46 min |
| Apr 15, 4:55 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 30 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.